Research Repository

A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for Fourier transform

Dragomir, Sever S and Hanna, George T and Roumeliotis, John (2005) A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for Fourier transform. Bulletin of the Korean Mathematical Society, 42 (4). pp. 725-738. ISSN 1015-8634

Full text for this resource is not available from the Research Repository.

Abstract

A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for the finite Fourier transform are given.

Item Type: Article
Uncontrolled Keywords: ResPubID9382; Cauchy-Bunyakovsky-Schwarz inequality, Fourier trans-form, GrÄuss inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:54
Last Modified: 20 Mar 2012 03:54
URI: http://vuir.vu.edu.au/id/eprint/2747
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar